# SDR SCNA99721

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, AFT SECTION OF FORWARD LEFT ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE.  REMOVED AND REPLACED LIGHT BATTERY PACK AND CHARGER ASSEMBLY IAW B727 MM 335051.  OPS CHECK GOOD IAW B727 MM 335001.
